RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 7  


Contractions of affine spherical varieties
I. V. Arzhantsev
3
Two-dimensional Waterman classes and $u$-convergence of Fourier series
M. I. Dyachenko
23
Existence of boundary values for solutions of degenerate elliptic equations
I. M. Petrushko
41
Scattering in multiparticle and billiard dynamical systems
A. Yu. Plakhov, A. M. Stepin
73
Asymptotic behaviour of solutions of the first boundary-value problem for strongly hyperbolic systems near a conical point at the boundary of the domain
Nguyen Manh Hung
103
Universal Abelian topological groups
S. A. Shkarin
127
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019